CSpace

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
Sub-quadratic convergence of a smoothing Newton algorithm for the P(0) and monotone LCP 期刊论文
MATHEMATICAL PROGRAMMING, 2004, 卷号: 99, 期号: 3, 页码: 423-441
Authors:  Huang, ZH;  Qi, LQ;  Sun, DF
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
linear complementarity problem  smoothing Newton method  global convergence  sub-quadratic convergence  
Alternative theorems for nonlinear projection equations and applications to generalized complementarity problems 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2001, 卷号: 46, 期号: 6, 页码: 853-868
Authors:  Zhao, YB;  Sun, DF
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
nonlinear projection equations  variational inequalities  generalized complementarity problems  exceptional families  
twofundamentalconvergencetheoremsfornonlinearconjugategradientmethodsandtheirapplications 期刊论文
actamathematicaeapplicataesinica, 2001, 卷号: 17, 期号: 1, 页码: 38
Authors:  Yin HX(尹红霞);  Han JY(韩继业);  Sun DF(孙德锋);  Liu GH(刘光辉)
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Convergence properties of nonlinear conjugate gradient methods 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2000, 卷号: 10, 期号: 2, 页码: 345-358
Authors:  Dai, YH;  Han, JY;  Liu, GH;  Sun, DF;  Yin, HX;  Yuan, YX
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
conjugate gradient method  descent condition  global convergence  
线性互补问题的阻尼牛顿法的有限终止性 期刊论文
应用数学学报, 1998, 卷号: 021, 期号: 001, 页码: 148
Authors:  孙德锋;  赵云彬;  韩继业
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
On a conjecture in Moreau-Yosida approximation of a nonsmooth convex function 期刊论文
CHINESE SCIENCE BULLETIN, 1997, 卷号: 42, 期号: 17, 页码: 1423-1426
Authors:  Sun, DF;  Han, JY
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
convex function  Moreau-Yosida approximation  piecewise smooth  
对广义互补问题迭代方法收敛性分析的统一途径 期刊论文
计算数学, 1997, 卷号: 019, 期号: 001, 页码: 11
Authors:  韩继业;  徐大川;  孙德锋
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
非光滑凸函数的Moreau-Yosida逼近 期刊论文
科学通报, 1997, 卷号: 042, 期号: 011, 页码: 1140
Authors:  孙德锋;  韩继业
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
一种解带补偿的随机规划的逼近方法 期刊论文
计算数学, 1994, 卷号: 016, 期号: 001, 页码: 80
Authors:  孙德锋;  王金德
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
广义非线性互补问题的投影收缩法 期刊论文
计算数学, 1994, 卷号: 016, 期号: 002, 页码: 183
Authors:  孙德锋
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10